4 doctors weighed in:

Muscle aches/fatigue all over body after new meds. Should I stop meds to find out if they are the cause?

4 doctors weighed in
Dr. Melissa Young
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Check with doc first

Some meds need to be tapered slowly.

In brief: Check with doc first

Some meds need to be tapered slowly.
Dr. Melissa Young
Dr. Melissa Young
Thank
Dr. Quang Nguyen
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Yes

Depends on the med but in general, if something new occurred after starting a new med, it's a good idea to call the doctor who prescribed it to let them know.
Most likely you will be told to hold the med.

In brief: Yes

Depends on the med but in general, if something new occurred after starting a new med, it's a good idea to call the doctor who prescribed it to let them know.
Most likely you will be told to hold the med.
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors